# SDR 97ZZZX571

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7046S
- Make and model: Cessna 150H
- Aircraft serial: 15067746
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: C512122
- Condition: Cracked
- Location: Rear Spar Attach
- Part time: 5,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE REAR WING SPAR ATTACH BLOCK FITTINGS, CESSNA P/N C512122, FROM EACH END OF THE REAR SPAR/DOORPOST CARRY-THROUGH CHANNEL FOR INSPECTION.  AFTER CLEANING, IT WAS NOTED THE RIGHT FITTING WAS CORRODED AND CONTAINED A CRACK EXTENDING DIAGONALLY FROM THE FORWARD OUTSIDE BASE CORNER THROUGH TO THE CORRESPONDING INSIDE CORNER.  FURTHER INSPECTION OF THIS COMPONENT INDICATES THE CLEVIS END, WHICH MATES WITH THE REAR WING SPAR ATTACHMENT STRUCTURE, HAD BEEN COMPRESSED TO A POINT WHERE THE BASE OF THE LEG YIELDED RESULTING IN THE CRACK.
